# SDR CA970722022

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1B90CM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Stone Damage
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE WAS FOUND ON THE PROPELLER BLADES. THIS WAS NOT REPAIRED IN THE FIELD AND COULD HAVE LED TO PROPELLER BLADE FAILURE.
